# SDR IPXA2023100452519

- Difficulty date: September 23, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N574UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35663
- Aircraft time: 57,489 hours, 8,915 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100149C
- Part serial: 1723A
- Condition: Odor
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

*** SUPPLEMENTAL SDR *** ACRID ELECTRICAL SMOKE "EE CLNG SUP FAN" DISPLAYED. INSTALLED E&E COOLING SUPPLY FAN PER AMM 21-58-01. OPS CK GOOD. DMP REVERSED PLACARD REMOVED THIS CLEARS DEFERRAL.
